Rough solutions of the fifth-order KdV equations

Cited 15 time in webofscience Cited 0 time in scopus
  • Hit : 82
  • Download : 0
We consider the Cauchy problem of the fifth-order equation arising from the Korteweg-de Vries (KdV) hierarchy {partial derivative(t)u + partial derivative(5)(x)u + c(1)partial derivative(x)u partial derivative(2)(x)u + c(2)u partial derivative(3)(x)u = 0, x, t is an element of R, u(0, x) = u(0)(x), u(0) is an element of H-s(R). We prove a priori bound of solutions for H-s (R) with s >= 5/4 and the local well-posedness for s >= 2. The method is a short time X-s,X-b space, which was first developed by Ionescu, Kenig and Tataru [13] in the context of the KP-I equation. In addition, we use a weight on localized Xs,b structures to reduce the contribution of high low frequency interaction where the low frequency has large modulation. As an immediate result from a conservation law, we obtain that the fifth-order equation in the KdV hierarchy, partial derivative(t)u - partial derivative(5)(x)u - 30u(2)partial derivative(x)u + 20 partial derivative(x)u partial derivative(2)(x)u + 10u partial derivative(3)(x)u = 0 is globally well-posed in the energy space H-2. (C) 2013 Elsevier Inc. All rights reserved.
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Issue Date
2013-12
Language
English
Article Type
Article
Keywords

GLOBAL WELL-POSEDNESS; NONLINEAR DISPERSIVE EQUATIONS; BENJAMIN-ONO-EQUATION; DE-VRIES EQUATION; A-PRIORI BOUNDS; BURGERS EQUATION; SOBOLEV SPACES; INVISCID LIMIT; ORDER

Citation

JOURNAL OF FUNCTIONAL ANALYSIS, v.265, no.11, pp.2791 - 2829

ISSN
0022-1236
DOI
10.1016/j.jfa.2013.08.010
URI
http://hdl.handle.net/10203/254425
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 15 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0